Tbilisi Mathematical Journal

Uniqueness of a differential polynomial and a differential monomial sharing a small function

Harina P. Waghamore and Ramya Maligi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study the uniqueness of a differential polynomial and monomial sharing a small function with finite weight and obtain two theorems which extend and improves the results of Harina P. Waghamore and Husna V [6].

Article information

Tbilisi Math. J., Volume 12, Issue 4 (2019), 81-96.

Received: 25 February 2019
Accepted: 10 October 2019
First available in Project Euclid: 3 January 2020

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Primary: 30D35: Distribution of values, Nevanlinna theory

meromorphic function sharing values differential monomial differential polynomial


P. Waghamore, Harina; Maligi, Ramya. Uniqueness of a differential polynomial and a differential monomial sharing a small function. Tbilisi Math. J. 12 (2019), no. 4, 81--96. doi:10.32513/tbilisi/1578020569. https://projecteuclid.org/euclid.tbilisi/1578020569

Export citation


  • A. Banerjee and B. Chakraborty, Further investigations on a question of Zhang and Lü. Ann. Univ. Paedagog. Crac. Stud. Math. 14 (2015), 105–119.
  • S. S. Bhoosnurmath and A. J. Patil, On the growth and value distribution of meromorphic functions and their differential polynomials. J. Indian Math. Soc. (N.S.) 74 (2007), no. 3-4, 167–184 (2008).
  • R. Brück, On entire functions which share one value CM with their first derivative. Results Math. 30 (1996), no. 1-2, 21–24.
  • A. A. Goldberg and I. V. Ostrovskii, Value distribution of meromorphic functions. Translated from the 1970 Russian original by Mikhail Ostrovskii. With an appendix by Alexandre Eremenko and James K. Langley. Translations of Mathematical Monographs, 236. American Mathematical Society, Providence, RI, 2008.
  • W. K. Hayman, Meromorphic functions. Oxford Mathematical Monographs Clarendon Press, Oxford 1964
  • H. P. Waghamore and V. Husna Uniqueness of a meromorphic functions that share one small function and its derivative. Electron. J. Math. Anal. Appl. 4 (2016), no. 2, 25–37.
  • H. P. Waghamore and S.H. Naveenkumar Results on uniqueness of meromorphic functions of differential polynomial. Malaya Journal of Mathematik. 6 (2018), no. 1, 14–20.
  • I. Lahiri,. Uniqueness of meromorphic function and its derivative. J. Inequal. Pure Appl. Math. 5 (2004), no. 1, Art.20.
  • Ch. Yang and H. Yi, Uniqueness theory of meromorphic functions. Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003.
  • K. W. Yu, On entire and meromorphic functions that share small functions with their derivatives, J. Inequal. Pure Appl. Math. 4(1)(2003) Art.21(Online:http://jipam.vu.edu.au/).
  • Q. C. Zhang, The uniqueness of meromorphic functions with their derivatives, Kodai Math.J.,(1998),179-184.
  • Q. C. Zhang, Meromorphic function that shares one small function with their derivatives, J. Inequal. Pure. Appl. Math. 6(4)(2005) Art.116 (Online:http://jipam.vu.edu.au/).